# SDR HEEA086568

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,620 hours
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 7655009005104
- Part serial: 0268
- Condition: Inoperative
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC GENERTOR DELAYED COMING ON LINE. SENT FOR INSPECTION AND REPAIR.
